# SDR P2EA2002V0024

- Difficulty date: February 20, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Component: Aileron Tab, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-During Q1+Q2 inspection.-L-H WING IMB. FORE FLAP WITH UPPER SKIN DELAMINATED.-Repaired IAW E.O. No. B737HC57-006/02, DATED Feb 27, 2002 approved with FAA 8110-3 form, submited by Robert Manashi, (DERT-710167-SW).Note: See Aeroman W/O No. 2002-90/1, VAM100 No.0577, SDA No. 239SDA028.
